MAUDE Adverse Event Report: STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL

STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM; MESH, SURGICAL
Catalog Number 2020002
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hernia (2240)
Date of Event 03/22/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This legal event is being reported as serious injury due to the reported recurrence with surgical intervention.The lot associated with this event was not reported and remains unknown; therefore an internal investigation into the device history records could not be performed.No strattice devices were returned for evaluation.Based on the limited information, including no identification of the lot number, and without relevant patient factors, a relationship between the event and the strattice could not be determined.Due to the legal process, if additional information is made available during legal proceedings, a supplemental report will be submitted.
 
Event or Problem Description
It was reported through a legal event that a male patient had a hernia repair surgery prior to (b)(6) 2009, during which a strattice hernia mesh was implanted.The lot and batch numbers for that mesh are unknown at this time.On (b)(6) 2009, the patient underwent a revision/removal surgery and a second strattice hernia mesh was implanted.The records indicate this is a strattice firm 20 x 20 cm mesh.The lot and batch numbers for that mesh are s10432-021.The catalog and serial numbers for that mesh are 2020002.After surgery, the patient had a second revision/removal surgery on (b)(6) 2013.No other information was provided.This record is associated with the second device implanted; date unknown; lot s10432-021.Although a lot number was reported; s10432-021 is not a valid lot number and therefore updated to unknown.Based on the information reported, the patient underwent hernia repair on (b)(6) 2009 with lot unknown.It was reported the patient underwent revision/device removal and implanted with a second device on the same day, which does not seem plausible.It was also reported the patient underwent revision/removal surgery in march 2013 but since the implant dates do not add up, the explant date is also unclear.The date of implant for the second device has been updated to no information since it is unclear when it was implanted.The date of explant for the second device has been defaulted to (b)(6) 2013 since it was reported a second removal took place.

Brand Name
STRATTICE RECONSTRUCTIVE TISSUE MATRIX, 20 X 20, FIRM
Common Device Name
MESH, SURGICAL
Manufacturer Contact
christopher belle
1 millennium way
branchburg, NJ 08876
9089471470
MDR Report Key16091238
Report Number1000306051-2022-00224
Device Sequence Number6640170
Product Code FTM
UDI-Device Identifier00818410010140
UDI-Public00818410010140
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K070560
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/03/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number2020002
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/19/2022
Initial Report FDA Received Date01/03/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO INFORMATION REPORTED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale